Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 101, NWS Duluth, MN

July 1, 2011Ashland County, Bayfield County, Douglas County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jul 1, 2011, 8:15 PM CDT for Ashland County, Bayfield County, Douglas County, Wisconsin. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2011, 8:15 PM CDT (01:15 UTC)
Expired
Jul 1, 2011, 9:15 PM CDT
In force
60 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Ashland County, WI, Bayfield County, WI, Douglas County, WI

The radar

The Duluth radar (KDLH), 106 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 2:08 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.3 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2011-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2011-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WUUS53 KDLH 020115
SVRDLH
WIC003-007-031-020215-
/O.NEW.KDLH.SV.W.0101.110702T0115Z-110702T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
815 PM CDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ASHLAND COUNTY IN NORTHWEST WISCONSIN...
  NORTHERN BAYFIELD COUNTY IN NORTHWEST WISCONSIN...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 915 PM CDT

* AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SOUTH RANGE TO BRULE TO DRUMMOND...AND MOVING
  NORTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OULU AND IRON RIVER AROUND 820 PM CDT.
  PORT WING AROUND 840 PM CDT.
  WASHBURN AND HERBSTER AROUND 845 PM CDT.
  CORNUCOPIA AROUND 850 PM CDT.
  MADELINE ISLAND...RED CLIFF AND BAYFIELD AROUND 855 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4640 9155 4660 9211 4705 9070 4709 9074
      4702 9062 4708 9057 4700 9053 4697 9061
      4691 9043 4686 9048 4691 9051 4686 9070
      4684 9073 4688 9060 4684 9056 4674 9078
      4667 9071 4673 9083 4680 9081 4661 9092
TIME...MOT...LOC 0115Z 242DEG 54KT 4665 9200 4656 9159
          4629 9117
WIND...HAIL 70MPH <.75IN

$$

LAMERS
1 follow-up statement
047 
WWUS53 KDLH 020151
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
851 PM CDT FRI JUL 1 2011

WIC031-020200-
/O.CAN.KDLH.SV.W.0101.000000T0000Z-110702T0215Z/
DOUGLAS WI-
851 PM CDT FRI JUL 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED 
AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 4654 9154 4676 9154 4705 9070 4709 9074
      4702 9062 4708 9057 4700 9053 4697 9061
      4691 9043 4686 9048 4691 9051 4686 9070
      4684 9073 4688 9060 4684 9056 4674 9078
      4667 9071 4673 9083 4680 9081 4661 9092
TIME...MOT...LOC 0150Z 242DEG 54KT 4688 9135 4679 9094
          4652 9052

$$

WIC003-007-020215-
/O.CON.KDLH.SV.W.0101.000000T0000Z-110702T0215Z/
BAYFIELD WI-ASHLAND WI-
851 PM CDT FRI JUL 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ASHLAND AND NORTHERN BAYFIELD COUNTIES UNTIL 915 PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF PORT WING TO 8 MILES SOUTHEAST OF
CORNUCOPIA TO GURNEY...MOVING NORTHEAST AT 60 MPH.

THE ASHLAND AIRPORT RECORDED A WIND GUST TO 53 MPH WITH THIS STORM.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LA POINTE...CORNUCOPIA AND BAYFIELD AROUND 855 PM CDT.
  MADELINE ISLAND AND RED CLIFF AROUND 900 PM CDT.
  OAK ISLAND AND SAND BAY AROUND 905 PM CDT.
  STOCKTON ISLAND AND MICHIGAN ISLAND AROUND 910 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4654 9154 4676 9154 4705 9070 4709 9074
      4702 9062 4708 9057 4700 9053 4697 9061
      4691 9043 4686 9048 4691 9051 4686 9070
      4684 9073 4688 9060 4684 9056 4674 9078
      4667 9071 4673 9083 4680 9081 4661 9092
TIME...MOT...LOC 0150Z 242DEG 54KT 4688 9135 4679 9094
          4652 9052
WIND...HAIL 70MPH <.75IN

$$

LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:51 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 1, 6:51 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
651 PM CDT FRI JUL 1 2011

.AVIATION...07/02/00Z ISSUANCE...
STRONG COLD FRONT GOING THROUGH THE AREA THIS EVENING. LOCAL VLIFR
IN A LARGE CLUSTER OF THUNDERSTORMS FROM STC TO DLH WILL CONTINUE
TO BE ACCOMPANIED BY LOCAL WINDS TO 65 KNOTS AND LOCAL SHOWERS
OF HAIL TO 4 INCHES DIAMETER. THE THUNDERSTORM CLUSTER WILL
CONTINUE OUT OVER WESTERN LAKE SUPERIOR AND MOST OF NORTHWEST
WISCONSIN TILL MIDNIGHT. NORTHWEST WISCONSIN AND THE DULUTH AREA
WILL SLOWLY IMPROVE TO MVFR WITH CLOUDS THEN VFR UNDER CLEARING
SKIES DURING THE DAY SATURDAY. TO THE WEST...MVFR IN AREAS OF
SHOWERS AND ISOLATED THUNDERSTORMS...OVER MOST OF NORTHEAST
MN...WILL BE FOLLOWED BY CLEARING AND VFR LATE TONIGHT...
CONTINUING SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT FRI JUL 1 2011/

DISCUSSION...LATEST REGIONAL SURFACE ANALYSIS SHOWS A COLD FRONT
ACROSS OUR FCST AREA...EXTENDING FROM NEAR CRANE LAKE SSWWD TO
AITKIN. AHEAD OF THE FRONT THE ATMOSPHERE HAS DESTABILIZED WITH
TEMPS IN THE 80S AND LOWER 90S AND DEW POINTS IN THE 70S. THIS HAS
RESULTED IN MLCAPE VALUES OF 3000 TO 6000 J/KG AND HEAT INDICIES
GENERALLY RANGING FROM 95 TO 105. EVEN WITH FAIRLY STRONG
CONVERGENCE ALONG THE FRONT...A CAPPING INVERSION HAS INHIBITED
CONVECTION FROM DEVELOPING SO FAR TODAY. WE DO EXPECT THE CAP TO
BREAK EVENTUALLY WHICH SHOULD RESULT IN RAPID THUNDERSTORM
DEVELOPMENT...SOME OF WHICH MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. FOR FURTHER DETAILS...PLEASE REFER TO SWODY1
ISSUED BY THE SPC. THE THUNDERSTORM COVERAGE SHOULD INCREASE EAST
OF THE COLD FRONT THROUGH THE EARLY EVENING HOURS. THEN THE AREA
OF STORMS SHOULD GRADUALLY PROPAGATE EWD WITH THE FRONT. THE
THUNDERSTORMS WILL EXIT EAST OF OUR CWA BY EARLY SATURDAY
MORNING. HIGH PRESSURE WITH COOLER AND LESS HUMID CONDITIONS
WILL BUILD OVER THE UPPER MIDWEST THROUGH EARLY NEXT WEEK.

EXTENDED...MONDAY NIGHT THROUGH FRIDAY.
ALL THE MODELS SHOW A MOISTURE STARVED COLD FRONT CROSSING OUR AREA
MONDAY NIGHT...ANTICYCLONIC CURVATURE AND WARMTH ALOFT WILL MITIGATE
THE STRENGTH OF ANY THUNDERSTORMS AND FURTHER WEAKEN THE FRONT. RAIN
ASSOCIATED WITH WILL DEPART TUESDAY AFTERNOON OR EARLY EVENING.
HIGH PRESSURE FROM ALBERTA AND SASKATCHEWAN WILL BUILD EASTWARD
ABOVE THE MANITOBA LAKES AND ACROSS THE HUDSON BAY BASIN...RESULTING
IN AN INCREASINGLY CHILLY ONSHORE FLOW ACROSS OUR AREA.  MORE CHILLY
AIR FROM NORTHWEST CANADA WILL REINFORCE THE COOL AND DRY PATTERN AS
A COOL WEST TO EAST ZONAL FLOW...KEEPS MOISTURE TO OUR SOUTH.

&&

.POINT TEMPS/POPS...
DLH  58  79  52  78 /  60  10  10  10
INL  58  77  47  78 /  30  10  10  10
BRD  59  81  54  81 /  60  10  10  10
HYR  63  83  52  82 /  70  10  10  10
ASX  60  81  52  79 /  60  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MNZ038.

WI...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ001>004-006>009.

LS...NONE.
&&

SHORT TERM...EOM
AVIATION...EOM
Hazardous weather outlook, Jul 1, 10:59 AM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
1059 AM CDT FRI JUL 1 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1059 AM CDT FRI JUL 1 2011

...HOT AND HUMID CONDITIONS ARE EXPECTED AGAIN TODAY...
...THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

VERY WARM AND HUMID CONDITIONS WILL CONTINUE TODAY ACROSS MOST
OF THE NORTHLAND. WIDESPREAD TEMPERATURES IN THE 80S AND LOWER
90S WILL BE LIKELY...WITH MID 90S EXPECTED ACROSS MUCH OF
NORTHWEST WISCONSIN. HEAT INDEX VALUES...FROM SOUTHERN DOUGLAS AND
PINE COUNTY EAST TO SOUTHERN IRON AND PRICE COUNTY...WILL TOP OUT
AROUND 95 TO 105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR THIS
AREA.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PARTS
OF THE NORTHLAND. A COLD FRONT WILL MOVE THROUGH AND PRODUCE
STORMS LATER TODAY. SOME OF THESE STORMS COULD BECOME SEVERE. THE
MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...LOCALLY HEAVY DOWNPOURS...AND
FREQUENT LIGHTNING. MONITOR THE WEATHER CONDITIONS LATER
TODAY...AND STAY AWARE OF ANY WATCHES AND WARNINGS THAT MAY BE
ISSUED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

LSZ121-140>148-021030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1059 AM CDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS COULD BECOME SEVERE. THE MAIN THREAT WITH
THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY
DOWNPOURS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY
NIGHT.

BERDES

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 1, 7:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
735 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     5 W WEBSTER             45.88N 92.47W
07/01/2011                   BURNETT            WI   TRAINED SPOTTER

            COUNTY ROAD F AND FF. TREES DOWN. SIDING COMING OFF HIS
            HOUSE. ROOF DAMAGE.

&&

KK
Local storm report, Jul 1, 7:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
750 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     GRANTSBURG              45.78N 92.68W
07/01/2011                   BURNETT            WI   TRAINED SPOTTER

            3.5 ACRE YARD HAS LOST NEARLY EVERY TREE SOME LARGE OAK
            TREES OVER 50 YEARS OLD. DAMAGE LOOKS LIKE STRAIGHT LINE
            WINDS. FIREWORKS TENT BLOWN OVER.

&&

KK
Special weather statement, Jul 1, 7:58 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
758 PM CDT FRI JUL 1 2011

MNZ012-019-020-037-020130-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN LAKE/NORTH SHORE-
758 PM CDT FRI JUL 1 2011

...STRONG THUNDERSTORMS AFFECTING SOUTHEAST SAINT LOUIS AND
SOUTHWEST LAKE COUNTIES...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MUNGER TO 10 MILES
SOUTHEAST OF CASTLE DANGER...MOVING NORTH AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  WILD RICE LAKE...     LARSMONT...           TWO HARBORS...
  FISH LAKE...          TAFT...               FREDENBERG...
  CASTLE DANGER...      SPLIT ROCK LIGHTHOUSE STATE PARK...
  ISLAND LAKE...        ALGER...              BOULDER LAKE...
  BEAVER BAY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4676 9237 4705 9234 4727 9127 4721 9134
      4711 9148 4708 9155 4702 9163 4700 9170
      4693 9178 4690 9187 4683 9199 4680 9205

BERDES
Local storm report, Jul 1, 8:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
807 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     HAYWARD                 46.01N 91.48W
07/01/2011                   SAWYER             WI   TRAINED SPOTTER

            MANY TREES DOWN

&&

KK
Local storm report, Jul 1, 8:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
809 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             CLOVERLAND              46.68N 91.68W
07/01/2011  M1.00 INCH       DOUGLAS            WI   AMATEUR RADIO

&&

KK
Local storm report, Jul 1, 8:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
814 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     6 E HAYWARD             46.01N 91.36W
07/01/2011                   SAWYER             WI   AMATEUR RADIO

            STRAIGHT LINE WINDS ESTIMATED BETWEEN 50 AND 60 MPH.
            POWER IS OUT. NUMEROUS TREES DOWN.

&&

KK

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:01 PM CDTAreal Flood AdvisoryDLHDouglas4 hr
Jul 1, 7:04 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas41 min
Jul 1, 7:08 PM CDTSevere Thunderstorm WarningDLHBayfield, Burnett, Douglas, Sawyer, Washburn52 min
Jul 1, 7:27 PM CDTFlash Flood WarningDLHDouglas4 hr
Jul 1, 7:30 PM CDTTornado WarningDLHBurnett, Douglas30 min
Jul 1, 7:37 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield38 min
Jul 1, 7:41 PM CDTSevere Thunderstorm WarningDLHDouglas49 min
Jul 1, 7:47 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Burnett, Douglas, Iron, Price and 2 more58 min
Jul 1, 8:18 PM CDTAreal Flood AdvisoryDLHBayfield, Douglas3 hr
Jul 1, 8:40 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer65 min
Jul 1, 8:52 PM CDTSevere Thunderstorm WarningDLHBurnett, Washburn53 min
Jul 1, 9:46 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Burnett, Douglas, Price, Sawyer and 1 more59 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.